Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2018, том 30, выпуск 3, страницы 112–128 (Mi aa1598)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

A comparison theorem for super- and subsolutions of $\nabla^2u+f(u)=0$ and its application to water waves with vorticity

V. Kozlova, N. G. Kuznetsovb

a Department of Mathematics, Linköping University, S-581 83, Linköping, Sweden
b Laboratory for Mathematical Modelling of Wave Phenomena, Institute for Problems in Mechanical Engineering, Russian Academy of Sciences, Bol'shoy pr., 61, V.O., 199178, St. Petersburg, Russia

Аннотация: A comparison theorem is proved for a pair of solutions that satisfy opposite nonlinear differential inequalities in a weak sense. The nonlinearity is of the form $f(u)$ with $f$ belonging to the class $L^p_\mathrm{loc}$ and the solutions are assumed to have nonvanishing gradients in the domain, where the inequalities are considered. The comparison theorem is applied to the problem describing steady, periodic water waves with vorticity in the case of arbitrary free-surface profiles including overhanging ones. Bounds for these profiles as well as streamfunctions and admissible values of the total head are obtained.

Ключевые слова: comparison theorem, nonlinear differential inequality, partial hodograph transform in $n$ dimensions, periodic steady water waves with vorticity, streamfunction.

Финансовая поддержка Номер гранта
Swedish Research Council EO418401
Magnus Ehrnrooth Foundation
Linköping University
V. K. was supported by the Swedish Research Council (VR) through the grant [EO418401]. N. K. acknowledges the support from the G. S. Magnuson's Foundation of the Royal Swedish Academy of Sciences and Linköping University.


Полный текст: PDF файл (248 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2019, 30:3, 471–483

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 35P99; Secondary 76B15, 35Q35
Поступила в редакцию: 10.10.2017
Язык публикации: английский

Образец цитирования: V. Kozlov, N. G. Kuznetsov, “A comparison theorem for super- and subsolutions of $\nabla^2u+f(u)=0$ and its application to water waves with vorticity”, Алгебра и анализ, 30:3 (2018), 112–128; St. Petersburg Math. J., 30:3 (2019), 471–483

Цитирование в формате AMSBIB
\RBibitem{KozKuz18}
\by V.~Kozlov, N.~G.~Kuznetsov
\paper A comparison theorem for super- and subsolutions of $\nabla^2u+f(u)=0$ and its application to water waves with vorticity
\jour Алгебра и анализ
\yr 2018
\vol 30
\issue 3
\pages 112--128
\mathnet{http://mi.mathnet.ru/aa1598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3812002}
\elib{https://elibrary.ru/item.asp?id=32855067}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 3
\pages 471--483
\crossref{https://doi.org/10.1090/spmj/1554}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464555700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064733998}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1598
  • http://mi.mathnet.ru/rus/aa/v30/i3/p112

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kozlov V., Nazarov A., “A Comparison Theorem For Nonsmooth Nonlinear Operators”, Potential Anal.  crossref  mathscinet  isi  scopus
    2. D. E. Apushkinskaya, I A. Nazarov, “On the boundary point principle for divergence-type equations”, Rend. Lincei-Mat. Appl., 30:4 (2019), 677–699  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:160
    Полный текст:6
    Литература:16
    Первая стр.:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021